# SDR DXTA2025032002719

- Difficulty date: March 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 17,144 hours, 13,213 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 16218H1389
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN COCKPIT WINDOW: CLIMBING THROUGH 30,000' PILOT SIDE FRONT WINDSHIELD SHATTERED. IT APPEARS TO BE THE OUTER PANE. CORRECTIVE ACTION; REPLACED FAILED PILOTS SIDE WINDSHIELD IAW CE560XLS MM 56-11-00. OPS AND LEAK CHECK GOOD.
